# SDR ASAA9910195

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK INTERNAL SKIN DOUBLER AT STATION 948 ABOVE STRINGER 23L WAS FOUND TO BE CRACKED AT FASTENER HOLE.  REPAIRED PER EA 5330-01382.  (M)
